# SDR DALA2025042703264

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DISC: CRACK PLATE LOCATED BTW FR 68 TO FR 69 LEVEL STR 23R AT AFT GALLEY AREA. C/A: REPLACED PLATE LOCATED BTW FR 68 TO FR 69 LEVEL STR 23R AT AFT GALLEY AREA AS PER A319 SRM 51-72-11, A319 SRM 51-42-11, DWG D53480505, ISSUE: FE, RELEASE DATE :09-JAN-25 AND DWG D53474250, ISSUE: V, RELEASE DATE: 11-FEB-04 TOOK MEASURE OF CRACK IS L: 0.780 INCHES TOOL USED CALIPER PN: 500-193-30 SN: 0051663 DUE DATE: 16-SEP-25 SEE INDIVIDUAL SIGN-OFF ON ORNRC 23/260 RII INSPECTION COMPLETE 1715948 AE403QC JOB COMPLETE. (LP: 09329113)
